# SDR SWIA202266450

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 35,474 hours, 22,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 990088 : RAMP CREW INFORMED MAINTENANCE ,THEY FOUND A DENT ON FUSELAGE NOSE SECTION LEFT SIDE ABOUT 1 INCH, SHOWN TO MAINTENANCE TEAM. DENT HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 . FORM M-337 WILL BE REQUIRED.    (FILED CLOSED)   COMPLIED WITH PERMANENT REPAIR TO FWD FUSELAGE SKIN BETWEEN FR08-FR09 AND STGR22L-STGR 23L REF ERJ175 SRM 53-10-01/REPAIR 12P.  COMPLIED WITH RII TASK CARD 51-00-00-002-SKY-U STRUCTURAL MAJOR REPAIR. SEE CAMP 25477546 FOR PRESSURIZATION CHECK. /  * INSPECTION THRESHOLD & INSPECTION INTERVAL: 20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST FROM TAT: 35474.20 AND TAC: 22265
